# SDR CALA2024013100267

- Difficulty date: January 26, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 103,452 hours, 21,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED LARGE PUNCTURE ON LEFT FUSELAGE BY JETWAY DOOR AREA.   DENT DIMENSIONS: LENGTH(2.5"), HEIGHT(2") AND DEPTH(1/4"). LOCKED FOR MX FERRY  ACCOMPLISHED VISUAL INSPECTION OF STRUCTURE INSIDE AND AROUND DAMAGE IS APPROXIMATELY AT STA 448 AND STRINGER 17L AREA. CORRECTION ON DAMAGE LOCATION: DAMAGE IS APPROXIMATELY STA 610 IMPACTED AREA AS REF IN AMM 05-51-59-210-801,  NO OTHER DAMAGE BETWEEN STR 16L AND 17L.   NOTED IN SURROUNDING AREA. UNLOCKING FOR ASSIGNMENT OF WORK. CUT OUT DAMAGED AREA OF FUSELAGE SKIN PER ITEM 4 D (1).  SRM ACP. HFEC REF. NDT PT6, 53-00-19 AFTER DAMAGE REMOVAL NO CRACKS DRILLED PILOT HOLES INTO FUSELAGE AND PICKED UP ONTO DOUBLER PO # OF DOUBLER IS 2227072 ACP''D INSPECTION ITEM, VERIFIED PO# OF REPAIR MATERIAL. REQUEST HFEC INSPECT INITIAL FASTER HOLES REF SRM 53-00-01-2R-29 53-00-01-2R-29. NOTED. REFERENCING SRM 53-00-01-2R-29. REPAIR 29 STEP 4 G. PERFORMED HFEC HOLE INSP OF ALL INITIAL FASTENER HOLES IN REPAIR DRILLED FIELD FASTNERS TO SIZE. COUNTERSUNK HOLES AND BEGAN TO FINISHED TRIMMING DOUBLER, CHAMFERED PERIPHERY OF DOUBLER, CLEAR TO INSTALL DOUBLE REF. SRM 53-00-01-2R-29. INSTALLED 98 PERCENT OF FASTENERS. REF SRM 53-00-01-2R-29. AREA. REF NDT PART 6, 51-00-16. NO CRACK INDICATIONS NOTED. TRIM DOUBLER. TREATED DOUBLER, PRIMED BACK SIDE OF DOUBLER, AND INSTALLED FILLER.
